Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Primitive polynomials over finite fields


Authors: Tom Hansen and Gary L. Mullen
Journal: Math. Comp. 59 (1992), 639-643, S47
MSC: Primary 11T06
MathSciNet review: 1134730
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we extend the range of previously published tables of primitive polynomials over finite fields. For each $ {p^n} < {10^{50}}$ with $ p \leq 97$ we provide a primitive polynomial of degree n over $ {F_p}$. Moreover, each polynomial has the minimal number of nonzero coefficients among all primitives of degree n over $ {F_p}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11T06

Retrieve articles in all journals with MSC: 11T06


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1992-1134730-7
PII: S 0025-5718(1992)1134730-7
Keywords: Finite field, primitive polynomial
Article copyright: © Copyright 1992 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia